| Model Number |
N/A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994)
| Date of Event |
06/30/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D11 - concomitant devices - persona posterior stabilized articular surface left 14mm catalog #: 42512400514 lot #: 63998982, nexgen posterior stabilized standard porous trabecular metal femoral component catalog #: 42500806001 lot #: 64605634, nexgen trabecular metal standard primary patella catalog #: 00587806535 lot #: 64635808 the complainant has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Investigation incomplete.
Event or Problem Description
It was reported that the patient underwent a left knee arthroplasty revision to address tibial loosening and pain approximately two (2) years post-operatively.Attempts have been made, however, no additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The product was evaluated through manufacturing review, however, the reported event could not be confirmed.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.